# SDR REX2008F00006

- Difficulty date: July 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MESSAGE (NOSE NOT DOWN AND LOCKED) ON APPROACH, QRH FOLLOWED GEAR LOCKED DOWN.  EMERGENCY DECLARED WITH UNEVENTFUL LANDING.  TROUBLESHOT SYSTEM IAW MM, GEAR SWINGS PERFORMED WITH NO DEFECTS FOUND.  (S)
